# SDR DALA2015022001505

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 66 AT STR 23R AT AFT GALLEY AREA  L=0,175", W=0.066", D=0..001".  REPLACED CORNER FITTING LOCATED AT FRAME 66 AND STR 23R AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.
